# SDR XNOA01090

- Difficulty date: November 26, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Failed
- Location: Wings
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SLATS WOULD NOT EXTEND ON TAXI OUT.
